# SDR A6WA201644316

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,016 hours, 29,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE BETWEEN ROWS 8-13.
